Follow
Alejandro Jofre
Alejandro Jofre
Verified email at dim.uchile.cl
Title
Cited by
Cited by
Year
A distribution company energy acquisition market model with integration of distributed generation and load curtailment options
R Palma-Behnke, A JLC, LS Vargas, A Jofré
IEEE Transactions on Power Systems 20 (4), 1718-1727, 2005
1992005
Operations research challenges in forestry: 33 open problems
M Rönnqvist, S D¡¦Amours, A Weintraub, A Jofre, E Gunn, RG Haight, ...
Annals of Operations Research 232, 11-40, 2015
1662015
Extragradient method with variance reduction for stochastic variational inequalities
AN Iusem, A Jofré, RI Oliveira, P Thompson
SIAM Journal on Optimization 27 (2), 686-724, 2017
1552017
Characterization of lower semicontinuous convex functions
R Correa, A Jofre, L Thibault
Proceedings of the American Mathematical Society 116 (1), 67-72, 1992
1381992
Sub differential Monotonicity as Characterization of Convex Functions
R Correa, A Jofré, L Thibault
Numerical Functional Analysis and Optimization 15 (5-6), 531-535, 1994
1041994
Variational inequalities and economic equilibrium
A Jofré, RT Rockafellar, RJB Wets
Mathematics of Operations Research 32 (1), 32-50, 2007
1002007
Reciprocal upper semicontinuity and better reply secure games: a comment
A Bagh, A Jofre
Econometrica 74 (6), 1715-1721, 2006
862006
Variance-based extragradient methods with line search for stochastic variational inequalities
AN Iusem, A Jofré, RI Oliveira, P Thompson
SIAM Journal on Optimization 29 (1), 175-206, 2019
692019
£`-subdifferential and £`-monotonicity
A Jofré, DT Luc, M Théra
Nonlinear Analysis 33 (1), 71-90, 1998
641998
Monopolistic competition in electricity networks with resistance losses
JF Escobar, A Jofré
Economic theory 44, 101-121, 2010
54*2010
Incremental constraint projection methods for monotone stochastic variational inequalities
AN Iusem, A Jofré, P Thompson
Mathematics of Operations Research 44 (1), 236-263, 2019
502019
A nonconvex separation property in Banach spaces
JM Borwein, A Jofré
Mathematical Methods of Operations Research 48, 169-179, 1998
451998
Tangentially continuous directional derivatives in nonsmooth analysis
R Correa, A Jofre
Journal of optimization theory and applications 61, 1-21, 1989
441989
On variance reduction for stochastic smooth convex optimization with multiplicative noise
A Jofré, P Thompson
Mathematical Programming 174, 253-292, 2019
422019
Modelling network constrained economic dispatch problems
R Palma-Benhke, A Philpott, A Jofré, M Cortés-Carmona
Optimization and Engineering 14, 417-430, 2013
382013
Linking strategic and tactical forestry planning decisions
C Cea, A Jofré
Annals of Operations Research 95 (1-4), 131-158, 2000
382000
A nonconvex separation property and some applications
A Jofré, JR Cayupi
Mathematical programming 108, 37-51, 2006
362006
A variational inequality scheme for determining an economic equilibrium of classical or extended type
A Jofre, RT Rockafellar, RJB Wets
Variational analysis and applications, 553-577, 2005
342005
Subdifferential characterization of convexity
R Correa, A Jofré, L Thibault
Recent advances in nonsmooth optimization, 18-23, 1995
321995
Variational convergence of bivariate functions: lopsided convergence
A Jofré, RJB Wets
Mathematical Programming 116 (1-2), 275-295, 2009
272009
The system can't perform the operation now. Try again later.
Articles 1–20